# SDR ASAA1158965

- Difficulty date: February 2, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,115 hours, 4,423 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK IN SJC "FMC DISAGREE" MESSAGE ILLUMINATED.  COMPLETED THE "FMC DISAGREE" CHECKLIST IN THE QRH.  PROCEDURE SUCCESSFUL.  "FMC DISAGREE" MESSAGE NO LONGER DISPLAYED.
